AN EXTENSION OF LEITMANN'S DIRECT METHOD TO INEQUALITY CONSTRAINTS
Pierre Cartigny and
Additional contact information
Pierre Cartigny: INRA Montpellier and GREQAM, Centre de la Vieille Charité, 2 rue de la Charité, 13002 Marseille, France
International Game Theory Review (IGTR), 2004, vol. 06, issue 01, 15-20
George Leitmann's direct method permits to find the global minimum of a variational problem by use of a change of variables. In this article, we extend this method to a class of scalar, inequality constrained problems. An application example is given.
Keywords: Calculus of variations; global optimum; change of variables; inequality constraints (search for similar items in EconPapers)
JEL-codes: B4 C0 C6 C7 D5 D7 M2 (search for similar items in EconPapers)
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wsi:igtrxx:v:06:y:2004:i:01:n:s0219198904000046
Ordering information: This journal article can be ordered from
Access Statistics for this article
International Game Theory Review (IGTR) is currently edited by David W K Yeung
More articles in International Game Theory Review (IGTR) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().